MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1624C156E
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Reaction (2414)
Date of Event 01/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information references the main component of the system.Other relevant devices are: esbf2514c103e , s/n: (b)(4); use by date: 05-dec-2019; upn # (b)(4)etlw1616c156e , s/n: (b)(4); use by date: 31-oct-2019; upn # (b)(4).Intervention/treatment performed was reported.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted for the endovascular treatment of an unknown endovascular treatment.It was reported after the index procedure, the patient phoned technical services to report that they have experienced a metallic taste in their mouth and a loss of appetite.The cause of the event is undetermined.No additional clinical sequalae were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7317535
Report Number2953200-2018-00328
Device Sequence Number16545505
Product Code MIH
UDI-Device Identifier00643169467491
UDI-Public00643169467491
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2019
Device Model NumberETLW1624C156E
Device Catalogue NumberETLW1624C156E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer06/20/2018
08/08/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date08/08/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR